ZIMMER SURGICAL, INC. DUO FLUID CART WITH SMOKE EVACUATOR AND POWER IV; Apparatus, Suction, Ward Use, Portable, Ac-Powered
Back to Search Results |
| Catalog Number |
00514010400 |
| Medical Device Problem Codes |
Overheating of Device (1437); Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
It was reported that outside of surgery, the unit was overheating and smoke was coming out of it when plugged in.There was no patient involvement.Due diligence is complete and no additional information is available.